# SDR 97ZZZX1338

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 2312 · VHF Communications System
- Part: Display
- Part number: 069102525
- Condition: Weak
- Location: Cockpit Vhf
- Component: KX165
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISPLAY WEAK, SEGMENTS OUT.
